MathSciNet Relay Station
MathSciNet bibliographic data
MR2579473 26A33 (26D15 34A08 45J05)
Denton, Z.; Vatsala, A. S. Fractional integral inequalities and applications. Comput. Math. Appl. 59 (2010), no. 3, 1087–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement